# SDR SIMA20220307004

- Difficulty date: March 7, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 14,802 hours, 9,826 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 19a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI: LH CENTER FLOOR BEAM IS CORRODED JUST FWD OF SEAT TRACK AT FR 19A MAJOR REPAIR (LEVEL 2 CORROSION)-C/A-REMOVED AND INSTALLED A SERVICEABLE LH CENTER SEAT TRACK BEAM AT FR 19A IAW EMB 175 SRM 51-40-08
